# SDR UALA2013053103797

- Difficulty date: May 30, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,892 hours, 23,324 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROWS 22ABC AND 23 ABC INOPERATIVE.   REPLACED LAMPS, OPS CHECKED GOOD.
